| Model Number |
04.233.040S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2b: additional device product codes: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
An adverse event was reported for subject (b)(6) in a clinical study as follows: the patient sustained a low energy trauma injury resulting in a distal femoral fracture on (b)(6) 2022.An rfna nail was implanted to the left femur on (b)(6) 2022.Six locking screws were used for fixation.On (b)(6) 2023, nonunion was confirmed, resulting in in-patient hospitalization and surgical intervention.The nail was removed, and a resection left total femur + left total femur endoprosthesis with total hip and knee replacement were performed.The outcome is recovering/resolving.This report involves one rfna / 10mm / 400mm 5 degree bend / sterile.This is report 1 of 8 for (b)(4).
Event or Problem Description
On (b)(6)2022, a left subtrochanteric femur fracture above the left
retrograde femoral nail was noted, requiring hospitalization and surgical intervention at the fracture site.